EconPapers    
Economics at your fingertips  
 

Hamilton-Jacobi Formalism of Singular Lagrangians with Linear Accelerations

Eyad Hasan Hasan

Modern Applied Science, 2014, vol. 8, issue 3, 31

Abstract: This paper examined a new model for solving mechanical problems of second-order linear Lagrangian systems, using the Hamilton-Jacobi formalism. Lagrangians linear in accelerations with coefficients given by functions of coordinates alone yield primary constraints. It is shown that the equations of motion can be obtained from the action integral and these equations are equivalent to the canonical method.

Date: 2014
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/34862/20247 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/34862 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:8:y:2014:i:3:p:31

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:8:y:2014:i:3:p:31